# SDR IPXA2014102984733

- Difficulty date: October 13, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RIGHT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE HAS CORROSION BETWEEN STA XORS 799 TO 830.  ACCOMPLISHED PERMANENT REPAIR ON RT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE STA XORS 799 TO 830 IAW EA 011-5710-01-A5639 REV I/R AND EO 5710-55881-A.
